MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO2015FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic hernial procedure for an umbilical hernia, while being applied at the intra-peritoneal, after the trocar was inserted, the mesh had a 4cm defect.They used an ipom approach and also utilized absorbable tackers and transfascial sutures as a fixation system with 4 sutures and 25 tacks as fixation points.The mesh was found to be wet and transparent as a 10-5-5 trocar was used.Patient had to be operated again to remove the infected mesh and he also stayed in the hospital for 2 weeks.They completely removed the infected mesh after 2-3 weeks.An additional operation will be performed to correct the issue.The patient was alive.

Brand Name
MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7156665
Report Number9615742-2018-00005
Device Sequence Number1066323
Product Code FTL
UDI-Device Identifier10884521179752
UDI-Public10884521179752
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberPCO2015FX
Device Catalogue NumberPCO2015FX
Device Lot NumberPQF0019X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight62